# SDR SWAA2021040260045

- Difficulty date: March 29, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 28,519 hours, 12,458 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Displaced
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE NEEDS TO BE REPOSITIONED / REPOSITIONED L1 DOOR SLIDE PER M/M 25-66-01 AND MT# 725-61-06
